Seizures,anixety and high blood pressure. takin med for these. Paxil, metoprolol, lamictal
Can not sleep, have tried vistaril and trazodone. Either of them worked. any suggestion?
- 13 Jan 2010 by laf
- 15 Jan 2010
- lamictal, paxil, vistaril, high blood pressure, seizures, seizure prevention, sleep disorders, metoprolol, trazodone, sleep, blood disorders
Added 13 Jan 2010:
neither of them worked. this has been a on going problem
Sorry you are having such a challenging time, and maybe the following will be of some help to you. First, talk to your provider about Rozerem, which is basically melatonin reformulated and put into a nifty package to sell. Have had some good luck with this and non-addictive. Second, there is another older medication, not used so much anymore, it is called Periactin. Periactin is an antihistamine, and when taken with food, does not seem to have or possess the extreme hangover effects which occur with most of the antihistamines. Overall I have heard great ratings with the periactin, not as many of the Rozerem. Thirdly, Clonidine is being used for anxiety and have had great success with this psychotropic intervention. Except, extreme caution must be utilized, especially in your situaton as you are already taking an antihypertensive medication. Clonidine is also a blood pressure medication, although the mechanism of action, between the two are different. However, they can accentuate each other and cause orthostatic hypotension, Finally, we are using more low doses of Seroquel for sleep; note, this is an off label use but has been helpful for may persons. I hope that this helps, best regards, Cindy.
Have you tried Seroquel? This medication is mainly used for Bipolar disorder, Depression along with an antidepressant, anxiety, and sometimes schizophrenia. It's prescribed off label for sleep and works great for me. As far as your other conditions I would ask your doctor about it and see what he or she thinks you should do. Sonata and Ambien are also good but I'm not sure if they would interact with your other conditions. That's where a doctor would come in handy. Talk to your doctor about the latter drugs and see what he/she thinks. Hopefully you'll find something that works for you. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2010 • 1 answer
Posted 13 May 2011 • 1 answer
Posted 20 Aug 2017 • 2 answers
Posted 16 Nov 2017 • 0 answers
Posted 21 Dec 2017 • 0 answers